MAUDE Adverse Event Report: Exactech, Inc. NV GXL LINER NEUTRAL, 32MM ID GROUP 1 CUPS; Prosthesis, Hip, Semi-Constrained, Uncemented, Metal/Polymer, Non-Porous, Calicu

Exactech, Inc. NV GXL LINER NEUTRAL, 32MM ID GROUP 1 CUPS; Prosthesis, Hip, Semi-Constrained, Uncemented, Metal/Polymer, Non-Porous, Calicu
Catalog Number 130-32-51
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Loss of Range of Motion (2032); Osteolysis (2377); Joint Laxity (4526)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a hip replacement.Subsequently, the patient experienced persistent hip pain, inflammation, and limited mobility.Additional symptoms included noises, clicking sensations, and a feeling of instability while walking.Radiographic evaluation reportedly confirmed loosening and osteolysis.Due to these findings, the treating orthopedic surgeon recommended revision surgery to remove and replace the affected implant components.The outcome of the revision procedure, if performed, was not reported.No further information is available.

Brand Name
NV GXL LINER NEUTRAL, 32MM ID GROUP 1 CUPS
Common Device Name
Prosthesis, Hip, Semi-Constrained, Uncemented, Metal/Polymer, Non-Porous, Calicu
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 ct
gainesville, FL 32653
+1(352)377-1140
MDR Report Key50820557
Report Number1038671-2026-01200
Device Sequence Number10157827
Product Code MEH
UDI-Device Identifier10885862207074
UDI-Public10885862207074
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Catalogue Number130-32-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Patient SexUnknown